# SDR ASAA2012062492406

- Difficulty date: June 1, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,943 hours, 6,656 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 1 IDG FREQUENT SERVICING GROUNDED. CLEANED IDG AND BAGGED IDG DRAIN LINE.  PERFORMED 10MIN IDLE PWR ENG RUN.  NO FLUID FOUND IN BAG ON DRAIN LINE. PRECAUTIONARY R & R IDG PUSH TO VENT VALVE, REF MM 24-11-00.  R & R IDG FILL PORT REF CMM 24-11-85.  DRY MOTORED ENGINE, NO LEAKS NOTED.
